# SDR SWAA2022082333003

- Difficulty date: July 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED ON BS 767 AT AFT CARGO COMPARTMENT 2022-375996 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D; S/N: 210136503; DUE DATE: 11-APR-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21147750; DUE DATE: 29-JUN-23;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL13.84 LOC. BTW BS 747 TO BS 787 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DRAWING # 146A7500 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL13.84 LOC. BTW BS 747 TO BS 787 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DRAWING # 146A7500 REV A. SEE INDIVIDUAL SIGN OFF BELOW. RII
